# SDR UPS05544723

- Difficulty date: June 21, 2005
- Submitted: June 24, 2005
- Operation: Air carrier
- Aircraft: N437UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25468
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT OVER DOOR BLINKS ON AND OFF WITH SWITCH IN ARMED POSITION.  OPERATED EMERGENCY LIGHT SWITCH SEVERAL TIMES.  COULD NOT DUPLICATE.
